# SDR DXTA2022062764610

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0298
- Aircraft time: 293 hours, 203 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 89993241
- Part serial: 0309
- Condition: Defective
- Location: Zone 100
- Stage of operation: UK
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AMBER CAS: AT FLAP RETRACTION, WE RETRACTED THE FLAPS AND IMMEDIATELY GOT A FLAPS FAIL MESSAGE. WE ACCOMPLISHED THE QRH CHECKLIST AND TRIED TO RESET THE FLAT RESET BUTTON AND IT DID NOT WORK. WE HAD A FLAPS FAIL CAS ,A YELLOW INDICATOR ON THE EICAS AND A FLAP RESET AMBER. WE CONTINUE THE QRH CHECKLIST AND LANDED ON A 11,000 FOOT RUNWAY IN PHOENIX // SIGNOFF// SENT ARES DOWNLOAD FOR REVIEW, PER TEXTRON AVIATION, FLAP CONTROLLER WILL BE REPLACED. REMOVED FLAP CONTROLLER P/N: 8909324-5 S/N: 0274 AND INSTALLED INSPECTED FLAP CONTROLLER P/N: 8999324-1 S/N: 0309. OPS CHECK GOOD AT THIS TIME. PERFORMED WORK IAW CESSNA 680A MM CH. 27-50-25
